This work was supported, in part, by grants from the USPHS DEI 1561, AG00602 and the American Dental Association Health Foundation. The authors gratefully acknowledge the advice and helpful discussions with Drs Lome Golub, Maria Ryan and John Grbic, and the excellent technical assistance of Miriam Herrera–Abreu, Luis J. Ferran Jr and Noah Lindenberg.
A murine model of accelerated periodontal disease in diabetes
Article first published online: 14 JUN 2010
Journal of Periodontal Research
Volume 33, Issue 7, pages 387–399, October 1998
How to Cite
Lalla, E., Lamster, I. B., Feit, M., Huang, L. and Schmidt, A. M. (1998), A murine model of accelerated periodontal disease in diabetes. Journal of Periodontal Research, 33: 387–399. doi: 10.1111/j.1600-0765.1998.tb02335.x
- Issue published online: 14 JUN 2010
- Article first published online: 14 JUN 2010
- April 8,1998
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!